Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 107, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at May 22, 2011, 3:08 PM CDT for Labette County, Montgomery County, Kansas. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 22, 2011, 3:08 PM CDT (20:08 UTC)
- Expired
- May 22, 2011, 3:45 PM CDT
- In force
- 37 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Labette County, KS, Montgomery County, KS
The radar
The Tulsa radar (KINX), 129 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 22, 1:27 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.1 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2645 J/kg
- Mixed-layer CIN
- -122 J/kg
- Mixed-layer LCL
- 678 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 424 m²/s²
- 0-3 km storm-relative helicity
- 422 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 16.9
The text
As transmitted, in the capitals the NWS used until 2016.
595
WUUS53 KICT 222008
SVRICT
KSC099-125-222045-
/O.NEW.KICT.SV.W.0107.110522T2008Z-110522T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
308 PM CDT SUN MAY 22 2011
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN LABETTE COUNTY IN SOUTHEAST KANSAS...
NORTHEASTERN MONTGOMERY COUNTY IN SOUTHEAST KANSAS...
* UNTIL 345 PM CDT
* AT 307 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR CHERRYVALE...OR 18 MILES WEST OF PARSONS...AND MOVING
NORTHEAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
PARSONS TRI CITY AIRPORT AND DENNIS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 3738 9565 3738 9534 3728 9545 3728 9559
3733 9568
TIME...MOT...LOC 2009Z 232DEG 28KT 3733 9559
WIND...HAIL 60MPH 1.75IN
$$
COOK1 follow-up statement
816
WWUS53 KICT 222021
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
321 PM CDT SUN MAY 22 2011
KSC125-222031-
/O.CAN.KICT.SV.W.0107.000000T0000Z-110522T2045Z/
MONTGOMERY KS-
321 PM CDT SUN MAY 22 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MONTGOMERY COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3728 9545 3728 9552 3738 9552 3738 9551
3738 9534
TIME...MOT...LOC 2021Z 232DEG 28KT 3739 9550
$$
KSC099-222045-
/O.CON.KICT.SV.W.0107.000000T0000Z-110522T2045Z/
LABETTE KS-
321 PM CDT SUN MAY 22 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
LABETTE COUNTY UNTIL 345 PM CDT...
AT 320 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES
SOUTH OF THAYER...OR 13 MILES WEST OF PARSONS...MOVING NORTHEAST AT
30 MPH.
LOCATIONS IMPACTED INCLUDE...
DENNIS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3728 9545 3728 9552 3738 9552 3738 9551
3738 9534
TIME...MOT...LOC 2021Z 232DEG 28KT 3739 9550
WIND...HAIL 60MPH 1.75IN
$$
COOKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 12:32 PM CDT, 2 hours 36 minutes earlier.
Area forecast discussion, May 22, 12:32 PM CDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 1232 PM CDT SUN MAY 22 2011 .AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU ISOLATED TO WIDELY SCATTERED CONVECTION IS EXPECTED FROM MID-AFTERNOON INTO EARLY THIS EVENING ACROSS SOUTHEAST KANSAS. THIS ACTIVITY WILL OCCUR ALONG AND AHEAD OF A REMNANT SURFACE FRONT WHICH STRETCHED ACROSS THE FLINT HILLS AT MIDDAY. WILL RELEGATE MENTION TO VCTS AT KCNU UNTIL IMPACT OF ANY TSRA BECOMES MORE CERTAIN LATER THIS AFTERNOON. OTHERWISE LOW LEVEL MOISTURE IS EXPECTED TO INCREASE ALONG AND NORTH OF THE QUASI-STATIONARY FRONTAL BOUNDARY TONIGHT ACROSS SOUTH CENTRAL/SOUTHEAST KANSAS WITH MORE NUMEROUS CONVECTION EXPECTED TO DEVELOP TOWARD OR AFTER 12Z MONDAY MORNING. FOR NOW WILL KEEP MENTION TO VCTS IN THE OUTER PERIOD...THOUGH SOME INCLUSION OF A TEMPO OR PREVAILING GROUP IS QUITE POSSIBLE WITH LATER FORECAST ISSUANCE. MVFR CIGS ARE EXPECTED TO DEVELOP ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS WITH THE INFLUX OF LOW LEVEL MOISTURE...AND HAVE INCLUDED IN THE KICT KHUT AND KCNU TERMINALS. KED && .PREV DISCUSSION... /ISSUED 1143 AM CDT SUN MAY 22 2011/ UPDATE... LATEST SURFACE ANALYSIS SHOWED REMNANT PACIFIC SURFACE BOUNDARY FROM NORTHEAST KANSAS THRU METRO WICHITA...BEFORE MERGING WITH DRYLINE ACROSS WEST CENTRAL OKLAHOMA. THE AIRMASS IS ALREADY VERY UNSTABLE EAST OF THESE FEATURES WITH MLCAPE VALUES IN EXCESS OF 3500 J/KG. THE LATEST SPC MESO PAGE SHOWED CAP HAS WEAKENED TO AROUND 25 J/KG WITH SHORT TERM RUC FORECAST SHOWING IT TO BECOME NEGLIGIBLE BY MID-AFTERNOON. WHILE THE LOW LEVEL FLOW REMAINS VEERED AHEAD OF BOUNDARY AT MIDDAY...ENOUGH CONVERGENCE MAY EXIST WITH THE LOADED INSTABILITY FOR ISOLATED TO WIDELY SCATTERED CONVECTIVE DEVELOPMENT BY MID-AFTERNOON. WHILE THE SHEAR AND INSTABILITY SUPPORT MAINLY A LARGE HAIL RISK...POTENTIAL FOR SLIGHT BACKING OF THE NEAR SURFACE WINDS TOWARD EARLY EVENING COULD OPEN A SMALL WINDOW FOR A TORNADO RISK ACROSS FAR SOUTHEAST KANSAS. THEREFORE WILL CONTINUE THE SPIRIT OF THE GOING HAZARDOUS WEATHER OUTLOOK. KED PREV DISCUSSION... /ISSUED 659 AM CDT SUN MAY 22 2011/ UPDATE... AVIATION...12Z TAFS KRSL/KSLN/KHUT/KICT/KCNU A COUPLE OF TAF CONCERNS TODAY. THE FIRST IS MVFR TO IFR CEILINGS ACROSS THE ERN HALF OF KS THIS MORNING AS LOW LEVEL MOISTURE REMAINS HIGH. DO NOT EXPECT THIS CLOUD DECK TO LAST LONG THIS MORNING...AS SUNSHINE WILL BEGIN TO BURN OFF THIS CLOUD DECK BY AROUND 15Z. THE ONLY EXCEPTION MAY BE IN SOUTHEAST KS NEAR KCNU...WHERE HIGHER AMOUNTS OF LOW LEVEL MOISTURE WILL STAY IN THE THIS AREA THE LONGEST. NEXT CONCERN WILL BE THE LOW LEVEL MOISTURE LEADING TO A VERY UNSTABLE AIRMASS ACROSS SOUTHEAST KS FOR THE AFTERNOON HOURS. A SFC TROUGH PUSHING EAST-SOUTHEAST AND AN IMPULSE IN THE WESTERLY FLOW...WILL INTERACT WITH THIS UNSTABLE AIRMASS TO PRODUCE A CHC OF TSRA NEAR THE KCNU TAF SITE FOR THE AFTERNOON HOURS. NOT EXPECTING A WIDESPREAD TSRA CHANCE WITH STORMS REMAINING MORE ISOLATED....SO WILL ONLY GO WITH A VCTS MENTION FOR NOW. WILL ALSO SEE ANOTHER CHANCE OF MVFR POSSIBLY IFR CEILINGS RETURN TO THE AREA AFTER 06Z/MON....AS LOW LEVEL MOISTURE WILL AGAIN PUSH BACK INTO THE AREA. KETCHAM PREV DISCUSSION... /ISSUED 314 AM CDT SUN MAY 22 2011/ DISCUSSION... MAIN FORECAST UPDATES WILL FOCUS ON POSSIBLE SEVERE WEATHER FOR SOUTHEAST KANSAS TODAY...FOLLOWED BY A UNSETTLED WEATHER PATTERN AND CONTINUED SEVERE WEATHER CHANCES FOR MONDAY AND TUESDAY. HEAVY RAINFALL COULD ALSO BECOME A HAZARD FOR SOME OF THE REGION THIS PERIOD. TDY-TONIGHT DAYTIME HIGHS WILL WARM RAPIDLY ACROSS CENTRAL AND SOUTH CENTRAL KANSAS TODAY WITH WESTERLY COMPONENT BOOSTING DOWNSLOPE EFFECTS. MEANWHILE CURRENT SATELLITE WATER VAPOR IMAGERY SHOWS NEXT SHORT WAVE OVER NORTHERN BAJA/SOUTHERN CALIFORNIA...AND A SECOND WAVE ON ITS HEELS IN THE EASTERN PACIFIC. THE FIRST WAVE WILL RACE EASTWARD AND INFLUENCE THE REGION LATER THIS AFTERNOON/EVENING...WHICH SHOULD IGNITE THUNDERSTORMS ALONG THE DRY-LINE EAST OF THE KANSAS TURNPIKE SOUTHWARD INTO OKLAHOMA. EARLY MORNING DEWPOINTS WERE RATHER JUICY ACROSS CENTRAL/EASTERN OKLAHOMA AND WOULD EXPECT HIGHER INSTABILITY FOR TODAY. THE COMBINATION OF INCREASED INSTABILITY AND SHEAR WILL BE FAVORABLE FOR SEVERE WEATHER IN SOUTHEAST KANSAS. VERY LARGE HAIL AND DAMAGING WINDS WOULD BE THE PRIMARY RISK...HOWEVER IF SOME LOCALIZED BACKING OF LOW-LEVEL WINDS CAN OCCUR THIS WOULD INCREASE CHANCES OF A FEW TORNADOES. THIS ACTIVITY WILL SLIDE SLOWLY EASTWARD INTO MISSOURI LATER THIS EVENING. A SECOND ROUND OF THUNDERSTORMS LOOK TO RE-DEVELOP LATE TONIGHT AS THE LOW-LEVEL JET BOOSTS MOISTURE TRANSPORT INTO SOUTHERN KANSAS AHEAD OF THE SECOND WAVE. SEVERE WEATHER IS A DEFINITE POSSIBILITY AGAIN WITH STEEP MID-LEVEL LAPSE RATES AND MUCAPE ABOVE 2000J/KG. MON-TUE MODELS STILL SHOWING CONCERNING SIGNALS OF POSSIBLE HEAVY RAINFALL ON MONDAY...WITH PERSISTENT UPSTREAM EXPANSION OF DEEP ISENTROPIC ASCENT/MOISTURE TRANSPORT REMAINING IN PLACE GIVING WAY TO SOME BACK-BUILDING THUNDERSTORM ACTIVITY. SEVERE WEATHER/HEAVY RAINFALL COULD BE ONGOING MONDAY MORNING OVER THE AREA...AND THEN THE CHALLENGE WILL BE HOW THE ATMOSPHERE RESPONDS/RECOVERS FOR THE AFTERNOON AND MONDAY NIGHT PERIOD. THE UNSETTLED WEATHER PATTERN CONTINUES FOR TUESDAY AS ANOTHER EVEN STRONGER UPPER WAVE MOVES THE CENTRAL PLAINS. SEVERE WEATHER AND RE-NEWED HEAVY RAINFALL COULD AFFECT THE MUCH OF THE AREA AGAIN. EXTENDED: WED-SAT THE UPPER SYSTEM WILL SLIDE SLOWLY EASTWARD ACROSS KANSAS ON WEDNESDAY WITH PRECIPITATION CHANCES TAPERING OFF FROM WEST TO EAST BY WEDNESDAY NIGHT. COOLER TEMPERATURES WILL BE IN STORE FOR THE AREA ON WEDNESDAY AND THURSDAY WITH WARMER READINGS TO FOLLOW ON FRIDAY AND SATURDAY. JAKUB && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 90 65 79 64 / 10 40 60 50 HUTCHINSON 90 64 80 62 / 10 40 50 60 NEWTON 89 65 79 63 / 10 40 50 60 ELDORADO 88 66 79 64 / 30 40 60 60 WINFIELD-KWLD 90 67 81 64 / 20 40 60 50 RUSSELL 89 61 80 59 / 10 10 40 60 GREAT BEND 90 62 80 60 / 10 20 40 60 SALINA 87 63 80 62 / 10 20 40 60 MCPHERSON 89 64 80 62 / 10 40 50 60 COFFEYVILLE 85 67 79 67 / 30 50 70 60 CHANUTE 84 66 79 65 / 30 50 70 60 IOLA 83 65 78 64 / 30 40 70 70 PARSONS-KPPF 84 67 79 66 / 30 50 70 60 && .ICT WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, May 22, 5:36 AM CDT, 9 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 536 AM CDT SUN MAY 22 2011 KSZ032-033-047>053-067>072-082-083-091>096-098>100-231045- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 536 AM CDT SUN MAY 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT SOME MINOR FLOODING OF SMALL STREAMS AND RIVERS WILL CONTINUE ACROSS PARTS OF LINCOLN AND SALINE COUNTIES TODAY. THUNDERSTORMS ARE EXPECTED TO DEVELOP LATER THIS AFTERNOON AND EVENING ACROSS SOUTHEAST KANSAS...MAINLY AFFECTING LOCATIONS EAST OF A EUREKA TO SEDAN LINE. SOME OF THEM WILL BECOME SEVERE AND CAPABLE OF PRODUCING TENNIS BALL SIZE HAIL...DAMAGING WINDS OF 60 TO 70 MPH...AND A FEW TORNADOES. ADDITIONAL THUNDERSTORMS ARE EXPECTED TO REDEVELOP DURING THE OVERNIGHT HOURS AND BECOME MORE NUMEROUS TOWARDS DAYBREAK. LARGE HAIL AND TORRENTIAL RAINFALL WILL BE THE PRIMARY HAZARDS FROM THIS ACTIVITY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE MONDAY MORNING WITH CHANCES CONTINUING INTO THE MONDAY EVENING HOURS. SOME OF THESE STORMS COULD ALSO TRAIN OVER THE SAME LOCATIONS WITH A RISK OF HEAVY RAINFALL AND FLOODING. NUMEROUS THUNDERSTORMS ARE FORECAST FOR TUESDAY AND TUESDAY NIGHT AS WELL...FURTHER INCREASING THE FLOODING POTENTIAL. SOME OF THE STORMS ON TUESDAY AFTERNOON AND EVENING COULD ALSO REACH SEVERE LIMITS. ADDITIONAL THUNDERSTORM CHANCES WILL EXIST FOR WEDNESDAY AND FRIDAY WITH A FEW STRONG STORMS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED OVER SOUTHEAST KANSAS FOR THIS AFTERNOON AND EVENING...MAINLY FOR LOCATIONS EAST OF A EUREKA TO SEDAN LINE. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP JAKUB
In the hours before
Special weather statement, May 22, 2:17 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 217 PM CDT SUN MAY 22 2011 KSZ072-095-096-098>100-221945- ALLEN-CHAUTAUQUA-LABETTE-MONTGOMERY-NEOSHO-WILSON- 217 PM CDT SUN MAY 22 2011 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR ALLEN...CHAUTAUQUA...LABETTE...MONTGOMERY... NEOSHO AND WILSON COUNTIES... AT 212 PM CDT...SATELLITE IMAGERY AND NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING 7 MILES SOUTHWEST OF NEODESHA...OR 23 MILES NORTH OF COFFEYVILLE...AND MOVING NORTHEAST AT 30 MPH. ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE AREA...WITH THE THREAT OF SEVERE WEATHER LIKELY. BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. COOK
Local storm report, May 22, 2:48 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
248 PM CDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HAIL THAYER 37.49N 95.47W
05/22/2011 E1.50 INCH NEOSHO KS TRAINED SPOTTER
&&
VJPLocal storm report, May 22, 2:58 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WICHITA KS
258 PM CDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HAIL 5 S THAYER 37.42N 95.47W
05/22/2011 E1.50 INCH NEOSHO KS TRAINED SPOTTER
&&
VJPSpecial weather statement, May 22, 3:05 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 305 PM CDT SUN MAY 22 2011 KSZ100-222030- LABETTE- 305 PM CDT SUN MAY 22 2011 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR LABETTE COUNTY... AT 302 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM 5 MILES SOUTH OF THAYER...OR 11 MILES NORTHWEST OF PARSONS...AND MOVING EAST AT 25 MPH. GOLF BALL SIZE HAIL...AND DAMAGING WINDS OF 60 TO 75 MPH ARE POSSIBLE WITH THIS STORM. PEOPLE IN NORTHERN LABETTE COUNTY...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. A WARNING MAY BE NEEDED IF THE STORM MAINTAINS INTENSITY AND MOVES INTO THE AREA. BE READY TO SEEK SHELTER IF SEVERE WEATHER THREATENS. COOK
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 7:58 PM CDT | Severe Thunderstorm Warning | ICT | Chase | 32 min |
| May 21, 8:29 PM CDT | Severe Thunderstorm Warning | ICT | Chase | 13 min |
| May 22, 2:27 PM CDT | Severe Thunderstorm Warning | ICT | Neosho, Wilson | 63 min |
| May 22, 3:27 PM CDT | Severe Thunderstorm Warning | ICT | Labette, Neosho | 93 min |
| May 22, 3:41 PM CDT | Areal Flood Warning | ICT | Labette, Neosho | 22 hr |
| May 22, 4:07 PM CDT | Tornado Warning | ICT | Labette | 23 min |
| May 22, 4:19 PM CDT | Tornado Warning | ICT | Labette | 26 min |
| May 22, 4:28 PM CDT | Severe Thunderstorm Warning | ICT | Labette | 62 min |
| May 22, 4:33 PM CDT | Tornado Warning | ICT | Labette | 27 min |
| May 22, 4:37 PM CDT | Tornado Warning | ICT | Labette | 26 min |
| May 22, 4:56 PM CDT | Severe Thunderstorm Warning | ICT | Labette, Neosho | 64 min |
| May 22, 5:56 PM CDT | Severe Thunderstorm Warning | ICT | Labette | 24 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.